# SDR SWIA201641837

- Difficulty date: January 13, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 25,057 hours, 15,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 305-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 27 BETWEEN FS 305 AND FS 333.  R & R NEW STR 27 BETWEEN FS 305.00 AND FS 333.00 IAW SRM.  PRESSURIZED THE ACFT AND CHECKED FOR LEAKS IN THE REPAIR AREA IAW AMM.  NO LEAKS NOTED.
